MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM CORTEX SCREW SELF-TAPPING 12MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM CORTEX SCREW SELF-TAPPING 12MM; SCREW, FIXATION, BONE
Model Number 204.812
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient height reported as 5¿4¿.Additional product codes: hrs, jds.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent a hardware removal procedure due to pain on (b)(6) 2018.Hardware removed during the procedure involves one (1) locking compression plate (lcp) one-third tubular plate with collar, one (1) variable angle lcp medial distal tibia plate, seven (7) cortex screws, two (2) locking screws with stardrive and five (5) variable angle locking screws with t8 stardrive.The hardware was implanted on an unknown date.During the procedure the five (5) variable angle locking screws broke.The broken screws were fully removed.The bone was healed and no additional hardware was implanted.The surgery was successfully completed with no surgical delay.The patient outcome is unknown.This report addresses the revision surgery due to pain.Additional products involved are addressed in (b)(4).The intraoperative issue with the broken screws is addressed in (b)(4).This report is for one (1) 3.5mm cortex screw.This is report 5 of 6 for (b)(4).

Brand Name
3.5MM CORTEX SCREW SELF-TAPPING 12MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7978677
Report Number2939274-2018-54472
Device Sequence Number11107700
Product Code HWC
UDI-Device Identifier10886982146243
UDI-Public(01)10886982146243
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K131186
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number204.812
Device Catalogue Number204.812
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/02/2018
Initial Report FDA Received Date10/18/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient Weight72